IHEP OpenIR  > 理论物理室
Renormalization group dependence of the QCD coupling
Peng GX(彭光雄); Peng, GX
2006
发表期刊PHYSICS LETTERS B
卷号634期号:4页码:413-418
通讯作者CCAST, World Lab, Beijing 100080, Peoples R China ; Chinese Acad Sci, Inst High Energy Phys, Beijing 100039, Peoples R China ; MIT, Ctr Theoret Phys, Cambridge, MA 02139 USA
摘要The general relation between the standard expansion coefficients and the beta function for the QCD coupling is exactly derived in a mathematically strict way. It is accordingly found that an infinite number of logarithrnic terms are lost in the standard expansion with a finite order, and these lost terms can be given in a closed form. Numerical calculations, by a new matching-invariant coupling with the corresponding beta function to four-loop level, show that the new expansion converges much faster. (c) 2006 Elsevier B.V. All rights reserved.
文章类型Article
关键词running couplings matching-invariant beta functions expansion coefficients
学科领域Physics
DOI10.1016/j.physletb.2006.01.032
研究领域[WOS]Physics
URL查看原文
语种英语
WOS类目Physics, Multidisciplinary
WOS记录号WOS:000236075000014
引用统计
被引频次:12[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.ihep.ac.cn/handle/311005/237379
专题理论物理室
作者单位中国科学院高能物理研究所
推荐引用方式
GB/T 7714
Peng GX,Peng, GX. Renormalization group dependence of the QCD coupling[J]. PHYSICS LETTERS B,2006,634(4):413-418.
APA 彭光雄,&Peng, GX.(2006).Renormalization group dependence of the QCD coupling.PHYSICS LETTERS B,634(4),413-418.
MLA 彭光雄,et al."Renormalization group dependence of the QCD coupling".PHYSICS LETTERS B 634.4(2006):413-418.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
3844.pdf(141KB)期刊论文作者接受稿限制开放CC BY-NC-SA请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[彭光雄]的文章
[Peng, GX]的文章
百度学术
百度学术中相似的文章
[彭光雄]的文章
[Peng, GX]的文章
必应学术
必应学术中相似的文章
[彭光雄]的文章
[Peng, GX]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。